, Volume 132, Issue 3, pp 321-355

Lyapunov exponent for the parabolic anderson model with lévy noise

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access

Abstract.

We consider the asymptotic almost sure behavior of the solution of the equation

where {Y x :xZ d } is a field of independent Lévy processes and Δ is the discrete Laplacian.

Research of the first two authors supported in part by a grant from NSF, of the third author by JSPS Grant-in-Aid for Scientific Research, Kiban(C) 13640103